MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035422060
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes), there are controls in the manufacturing process to ensure the product met specifications upon release.During the visual inspection, the coil delivery wire was found to be kinked/bent, the coil proximal contact was seen to be intact.The main coil was found to be detached/separated.Functional testing was not required.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation, and there are current controls to mitigate the risk of the as reported event.The reported complaint was not confirmed, based on analysis.The device met specifications when received for complaint investigation, based on the analyzed anomalies noted to the device.The device was analyzed and the coil delivery wire was noted, to be kinked bent in numerous areas.The main coil was detached/separated, and the coil proximal contact was seen to be intact.An assignable cause of not confirmed.Will be assigned to the as reported (ar) coil proximal contact, broken/fractured as the device returned with the coil proximal contact intact.An assignable cause of procedural factors will be assigned to the as analyzed main coil prematurely detached/separated during use, and coil delivery wire kinked/bent as these defects appears to be associated with a product that met stryker design and manufacturing specifications, and was used in accordance with the dfu.But performance was limited, due to procedural factors during use.
 
Event or Problem Description
Analysis of the returned device revealed, that the subject coil detached prematurely during use.There were no clinical consequences to the patient reported as a result of this event.And the procedure was completed successfully.

Brand Name
TARGET 360 ULTRA 2MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key16928323
Report Number3008881809-2023-00247
Device Sequence Number12495211
Product Code HCG
UDI-Device Identifier07613252239345
UDI-Public07613252239345
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2025
Device Model NumberM0035422060
Device Catalogue NumberM0035422060
Device Lot Number23704623
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2023
Initial Report FDA Received Date05/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN MICROCATHETER
Patient SexUnknown